# SDR DALA2024083008582

- Difficulty date: August 26, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 99,253 hours, 45,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE LIGHT INOP. CORRECTIVE ACTION: T/S FOUND DEFECTIVE GIRT BAR PAWL SENSOR MAGNET ON FWD PAWL. R/R SENSOR MAGNET PER B757 AMM 25-66. OPS GOOD.
